# SDR 95ZZZX5035

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700LT
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920046
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 4035700
- Condition: Bearing Faulty
- Location: Elevator
- Part time: 4,500 hours
- Component: 4070400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS IN BELLCRANK ASSY, 40357-00, TIGHTENED UP, BUT NOT FROZEN COMPLETELY.  BOLT THAT SECURES BELLCRANK TO BRACKETS, 40704-00, AND 40704-01, WAS ROTATING WITH BELLCRANK.  ROTATION OF BOLT CAUSED NUT TO LOOSEN, ALLOWING BELLCRANK TO SHIFT, ROTATION OF BOLT ELONGATED BRACKETS' MOUNTING HOLES.  BRACKETS MADE FROM ALUMINUM, SHOULD HAVE STEEL OR BRONZE BUSHINGS IN BOLT HOLES.  NO INSPECTION REQUIREMENT IN MAINTENANCE.  SCHEDULE TO LOOSEN CABLES AND CHECK BELLCRANK BEARINGS.  REPLACED BRACKETS WITH NEW PARTS FROM APEX.  REPLACED BEARINGS IN BELLCRANK.
